# SDR SWAA2021062497879

- Difficulty date: June 28, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE FWD CORNER HAS BROKEN FLANGE / LOCATED AND DRILLED NEW AFT CARGO DOOR SCUFF PLATE FWD CORNER IAW SRM 51-40-05. OK TO INSTALL 88928C 29JUN20 INSP 86 29JUN20. INSTALLED AFT CARGO DOOR SCUFF PLATE FWD CORNER IAW AMM 53-11-02-420-801
